Complutense University Library

Invariance of fuzzy properties.


Lupianez, Francisco Gallego (1998) Invariance of fuzzy properties. Matematichki Vesnik, 50 (1-2). pp. 11-16. ISSN 0025-5165

[img] PDF
Restringido a Repository staff only hasta 2020.


Official URL:


In this paper we study the invariance and the inverse invariance under fuzzy closed, fuzzy open, and various kinds of fuzzy perfect maps, of dierent properties of fuzzy topological spaces.

Item Type:Article
Uncontrolled Keywords:Topology; categories; Good extensions; Fuzzy closed, fuzzy open and fuzzy perfect maps; Invariance
Subjects:Sciences > Mathematics > Topology
ID Code:16212
Deposited On:10 Sep 2012 11:25
Last Modified:29 Oct 2013 19:05

Repository Staff Only: item control page